Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Presence of stain on upper lip. What could it be and how to remove this?

DOCTOR OF THE MONTH - Jun 2015
Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
Question
Please I need help on this because this looks very bad on my face this stain on my upper lip make me sad
Posted Mon, 1 Apr 2013 in Skin Hair and Nails
 
 
Answered by Dr. Polash Sannigrahi 55 minutes later
Hello XXXXXXX,
Thanks for your query.

Presence of stain on upper lip can be due to:

1. Nevus(mole)
2. Bruise
3. Vitiligo
4. Sarcoidosis

Please let me know the following things about the stain in your upper lip that is worrying you so much:
1. Whether it was present since birth or recently acquired?
2. Is it associated with any symptom like itching or pain?
3. Is there any recent increase in size of the stain?
4. Color of the stain?

If possible kindly upload a photograph of the stain.
It will help me in giving a closer & better diagnosis.

There is no need to worry.
Wishing you a Good Health.
Thanks & take care.
Above answer was peer-reviewed by
 
Follow-up: Presence of stain on upper lip. What could it be and how to remove this? 20 hours later
Not recntly this is almost 2 years
Color Is not too black
But it looks very bad
It is little black spot
 
 
Answered by Dr. Polash Sannigrahi 21 hours later
Hello XXXXXXX,

Thanks for replying.

If the spot is constant since 2 years, then it could be a Nevus.
There are medical as well as surgical modalities of treatment for this.

In medical management, de-pigmentary agents are used.
While in surgical management, laser & skin grafting are used.

So, please XXXXXXX a Dermatologist & discuss the modality of treatment you would require based on the examination findings.

Wishing you a Good Health.

Let me know, if I need to clarify further.

Thanks & take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor